Since ive been on techfidera -1 year my depression is at an all time high
Honey; There really are not any true studies that would really give us a good enough answer about your question but I'm with my friend wildcat if after a year you feel at all time high, YOU should be trying a different dose or combination, There are many different options as what you put down below. keep this in mind please this is how the change in the Zoloft and Wellbutrin would be.(((First on Honneybear's comment what you are taking is correct. and you may not peak with these medications for as much as 6 to 8 weeks from when the doctor change your medication this is normal for most people so don't throw in the towel to soon. hope you get to feeling better very soon. Chuck1957)))
Honey!!! after reading this answer to Wildcat if I'm right you have been on this change for about a week, so you really should start to notice a change even in 2 to 3 weeks or I would be talking to the doctor. Hang in there friend, And remember some of this weird feeling you may get as your medications are adjusting. Please keep in touch if there is anything else we can help you with. Chuck.
- Tecfidera Information for Consumers
- Tecfidera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tecfidera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Apr 2013 • 1 answer
Posted 5 Oct 2015 • 0 answers
Posted 22 Mar 2016 • 0 answers
Posted 15 May 2017 • 0 answers
Posted 17 Dec 2017 • 1 answer